Alert archive / West Virginia / Special Weather Statements in 2012
Special Weather Statement, NWS Blacksburg, VA
NWS Blacksburg, VA issued this special weather statement at Aug 3, 2012, 2:43 PM EDT for Greenbrier County, West Virginia. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2012, 2:43 PM EDT (18:43 UTC)
- Expired
- Aug 3, 2012, 3:45 PM EDT
- In force
- 62 min
- Issued by
- NWS Blacksburg, VA
County Greenbrier County, WV
The radar
The Roanoke radar (KFCX), 115 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 3:55 PM EDT | HAIL 0.5 | 5 Sse Renick, WV | DIME SIZE HAIL AND SMALL BRANCHES DOWN ON COLEMAN CLIFF ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 6.7 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 137 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1151 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
411
WWUS81 KRNK 031843
SPSRNK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
243 PM EDT FRI AUG 3 2012
WVZ045-031945-
GREENBRIER WV-
243 PM EDT FRI AUG 3 2012
...A STRONG THUNDERSTORM WILL AFFECT GREENBRIER COUNTY...
AT 239 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER RENICK...
MOVING NORTHEAST AT 10 MPH.
WIND GUSTS TO 30 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.
MOTORISTS ON U.S. 219 FROM JUST NORTH OF THE GREENBRIER VALLEY
AIRPORT...TO THE POCAHONTAS COUNTY LINE WILL EXPERIENCE VERY HEAVY
RAIN AND FREQUENT CLOUD-TO-GROUND LIGHTNING WITH THIS THUNDERSTORMS.
THIS STORM WILL BE NEAR LEONARD AROUND 250 PM...RORER AROUND 310 PM
AND BEARTOWN STATE PARK AROUND 315 PM.
LAT...LON 3811 8035 3805 8026 3804 8021 3805 8018
3804 8016 3806 8011 3807 8000 3806 8000
3782 8039 3811 8045 3817 8036
$$
RABWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Aug 3, 1:43 PM EDT, 1 hour earlier.
Area forecast discussion, Aug 3, 1:43 PM EDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 143 PM EDT FRI AUG 3 2012 .SYNOPSIS... UPPER LEVEL DISTURBANCE ALONG KY/TN BORDER WILL MOVE SOUTHEAST TOWARD THE SOUTHERN APPALACHIANS TODAY. ANOTHER UPPER LEVEL DISTURBANCE CENTERED ALONG THE COASTAL CAROLINAS WILL DRIFT SLOWLY TO THE SOUTHWEST. ALOFT...A LARGE RIDGE OF HIGH PRESSURE COVERED TEXAS...THIS RIDGE FORECAST TO EXPAND OVER THE SOUTHEAST AND THE MIDDLE ATLANTIC THROUGH THE WEEKEND. A COLD FRONT WILL DROP SOUTH FROM THE GREAT LAKES AND THE OHIO VALLEY EARLY NEXT WEEK...THE RESULT OF AN AGGRESSIVE UPPER LEVEL TROUGH WHICH IS FORECAST TO MOVE THROUGH THE GREAT LAKES AND OHIO VALLEY REGION SUNDAY INTO MONDAY. && .NEAR TERM /THROUGH TONIGHT/... AS OF 135 PM EDT FRIDAY... LOW CLOUDS STARTING TO LIFT AS A LINE OF CONVECTION TO OUR WEST MOVING EAST INTO EASTERN KY/TN. RAISED POPS ALONG THE WESTERN SLOPES OF THE MOUNTAINS THIS AFTERNOON. MODIFIED TEMPERATURES AND CLOUD COVER ACCORDING TO THE LATEST TRENDS. DECREASED HIGH TEMPERATURES IN A FEW LOCATIONS. PLAYED HIGHEST POPS IN THE WEST. AS OF 1155 AM EDT FRIDAY... CONTINUED THE TRENDS OF ADDING CLOUDS AND POPS FOR LATE THIS MORNING INTO THIS AFTERNOON. ISOLATED SHOWERS/THUNDERSTORMS DEVELOPING ALONG THE BLUE RIDGE AND ACROSS NRV. WRF...NAM AND RAP HIGHLIGHT THE HIGHEST POPS ACROSS SOUTHWEST PORTIONS OF CWA THIS AFTERNOON INTO THIS EVENING. LOWERED HIGH TEMPERATURES WITH THE RICHEST CLOUD COVER ESPECIALLY ALONG THE SOUTHERN BLUE RIDGE. WITH CONVECTION MOVING EAST FROM KY...SPREAD HIGHER POPS NORTH INTO SOUTHEAST WEST VIRGINIA. MORE ADJUSTMENTS THIS AFTERNOON. AS 0F 910 AM EDT FRIDAY... MADE A QUICK UPDATE TO INCLUDE ADDITIONAL CLOUD COVER IN THE WEST ESPECIALLY SOUTHWEST THIS MORNING WITH STRATUS AND DEBRIS CLOUDINESS ASSOCIATED WITH CONVECTION/MCS TO OUR WEST. KFCX LOOP SHOWED ISOLATED CELLS IN NORTHWEST NORTH CAROLINA. ELECTED TO ADD ISOLATED POPS TO SOUTHWEST PORTIONS OF CWA TO ACCOUNT FOR THIS. LOCAL WRFARW-RNK HINT AT A FEW THUNDERSTORMS ACROSS NORTH CAROLINA. NAM AND GFS SUPPORT SCATTERED STORMS THIS AFTERNOON INTO TONIGHT MAINLY IN THE WEST. CLOUD COVER AND CONVECTION MAY TRIM HIGH TEMPERATURES DEPENDING ON TIMING. WITH MORNING CLOUDS MIXING OUT OR BURNING OFF...WILL HOLD WITH HIGHS FROM THE LOWER 80S IN THE MOUNTAINS TO THE LOWER 90S IN THE SOUTHEAST. AS OF 500 AM EDT FRIDAY... WATCHING A COUPLE OF UPPER LEVEL DISTURBANCES WHICH MAY OR MAY NOT IMPACT ON OUR SENSIBLE WEATHER TODAY. THE OUTCOME WILL LIKELY HINGE ON HOW MUCH INSTABILITY CAN BE GENERATED LOCALLY. SHORT WAVE ASSOCIATED WITH THE MESOSCALE CONVECTIVE SYSTEM (MCS) ALONG KY/TN BORDER IS SLOWLY MOVING ESE. FLOW ALOFT IS WEAK THUS ACTIVITY IS MOVING EAST BOUND AT A SNAILS PACE. BIG QUESTION IS WHETHER OUTFLOW WILL REACH OUR CWA DURING PEAK HEATING OR WILL IT FALL JUST SHY OF OUR DOORSTEP. DEBRIS CLOUDINESS DRIFTING DOWNWIND WILL ALSO BE COUNTER PRODUCTIVE LIMITING INSTABILITY. FOR NOW WILL CONTINUE TO ADVERTISE HIGH CHC POPS OVER OUR WESTERN CWA FOR LATE THIS AFTERNOON AND INTO TONIGHT...ADJUSTING THEM UPWARD OR DOWNWARD PENDING HOW THE MESOSCALE ENVIRONMENT EVOLVES THIS AFTERNOON. SECOND UPPER LEVEL DISTURBANCE RESIDES ALONG THE CAROLINA COAST WITH CIRCULATION CENTER JUST SOUTHEAST OF WILMINGTON. AXIS OF DEEPER MOISTURE EXTENDS NORTH FROM THIS FEATURE INTO THE PIEDMONT AND TIDEWATER AREAS OF NC/VA. DEEP CONVECTION WHICH FIRES INOF THIS AXIS TODAY MAY SEND OUTFLOW INTO OUR SE CWA INITIATING LATE AFTERNOON AND EVE SHRA/TSRA THERE. OVERALL...DEEP LAYER WINDS ACROSS THE MID ATLANTIC ARE WEAK...MEAN WIND LESS THAN 10 KTS. ANY DEEP CONVECTION THAT DEVELOPS WILL BE SLOW MOVING. TEMPERATURES TODAY ARE CURRENTLY FORECAST TO BE SIMILAR TO YESTERDAY WITH TMAX IN THE 80S MTNS...TO LOWER 90S FOOTHILLS AND PIEDMONT. HOWEVER...THERE IS THE POTENTIAL FOR THEM TO FALL A DEGREE OR TWO SHY...THE RESULT OF LESS INSOLATION PER CONVECTIVE DEBRIS CLOUDINESS CAST OFF FROM STORMS ASSOCIATED WITH THE UPPER LEVEL DISTURBANCES. FOR TONIGHT...SIDED WITH THE WARMER GUIDANCE...WITH THE IDEA OF MORE CLOUDINESS KEEPING TEMPERATURES ELEVATED. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... AS OF 400 AM EDT FRIDAY... DEEPER MOISTURE WILL REMAIN IN PLACE ESPCLY OVER THE WEST DURING THE WEEKEND WITH A GRADUAL LOWERING OF 5H HEIGHTS AS THE NEXT UPSTREAM TROF/FRONT APPROACHES BY SUNDAY NIGHT. MAIN QUESTION WILL BE WITH FORCING MECHANISMS OUTSIDE OF OROGRAPHICS AND OLD OUTFLOW AS WILL BE BETWEEN THE STRONG HIGH OFFSHORE AND THE COLD FRONT TO THE NW UNTIL LATE SUNDAY. LATEST GUIDANCE SUGGESTS THAT A RESIDUAL WEAKENING MID LEVEL WAVE...LIKELY ASSOCIATED IN PART WITH THE CURRENT MCS TO THE WEST... WILL STILL BE ALONG THE MOUNTAINS SAT AFTERNOON DURING MAX HEATING. HOWEVER LOOKS LIKE HEATING MIGHT BE LIMITED SOMEWHAT BY LOTS OF CLOUDS TO INIT SATURDAY GIVEN THE DEEP MOISTURE LOBE IN PLACE BEFORE MIXING OUT AS THE LOW LEVEL FLOW VEERS AND INCREASES FROM THE SW. THIS COMBO WITH W/NW FLOW ALOFT AND DECENT INSTABILITY WEST APPEARS TO BE A GOOD SETUP FOR MULTICELLULAR BANDS ACROSS THE MOUNTAINS...WITH SOME OF THIS ACTIVITY ABLE TO SPILL EAST OF THE BLUE RIDGE LATE. THUS HAVE EXPANDED THE LIKELY POPS OUT EAST TO THE NEW RIVER VALLEY SAT AND KEPT LOW CHANCES OUT EAST. TEMPS MAY BE A BIT LOWER PENDING CLOUDS SO WENT BETWEEN THE COOL MET MOS AND WARMER MAV FOR HIGHS. ACTIVITY WILL AGAIN LINGER INTO SAT EVENING AND BE A BIT MORE SCATTERED NATURE ON SUNDAY WITH LESS SUPPORT ALOFT AND THE PRE-FRONTAL CONVECTIVE LINE STILL TO THE NW NEAR THE UPSTREAM FRONT. JUST HOW FAST THIS TRACKS TO THE SE THE MAIN QUESTION...AS COULD BE LESS COVERAGE WEST SUNDAY AFTER BEING WORKED OVER SAT...AND MOST GOOD LIFT STILL TO THE WEST. MOST MODELS ALSO SLOW TO BRING THE AXIS OF CONVECTION SE OVER THE MOUNTAINS EXCLUDING THE NAM WHICH IS QUITE QUICK TO BRING AN APPARENT OLD OUTLOW DRIVEN BAND IN LATE IN THE DAY. FOR NOW WILL LEAN A BIT SLOWER...AND GO WITH MAINLY CHANCE POPS UNTIL LATE IN THE DAY SUNDAY WHEN WILL BOOST TO LIKELYS NW THIRD FOR A MORE ORGANIZED LINE COMING IN DURING THE EVENING. WHATS LEFT OF THIS CONVECTION LIKELY TO LINGER ESPCLY OVER THE SW AND NEAR THE BLUE RIDGE SUNDAY NIGHT SO LEFT IN DECENT CHANCE TO LOW LIKELY POPS ESPCLY WEST OVERNIGHT. LOW TEMPS LOOK QUITE WARM AND MUGGY AHEAD OF THE COLD FRONT WITH MUCH OF THE EASTERN LOCATIONS STAYING ABOVE 70...AND ONLY SOME MID TO UPPER 60S MOUNTAINS OUTSIDE OF COOLING SHOWERS. BUMPED HIGHS SUNDAY INTO THE LOW 90S EAST AND 83-90 ELSW GIVEN MORE HEATING AND MIXING PER A STRONG LOW LEVEL JET OF WARM ADVECTION AHEAD OF THE FRONT. && .LONG TERM /MONDAY THROUGH THURSDAY/... AS OF 245 PM EDT THURSDAY... EASTERN TROF WILL LIKELY BECOME MORE PRONOUNCED MONDAY INTO MIDWEEK AS ADDITIONAL AND STRONGER SHORT WAVE ENERGY MOVES EAST-SOUTHEAST OUT OF THE UPPER GREAT LAKES...WITH THE FIRST TO MOVE THROUGH THE BLACKSBURG FORECAST AREA BY MONDAY MORNING...WITH THE SECOND ON/AROUND WEDNESDAY/WEDNESDAY NIGHT. THESE WAVES SHOULD BE STRONG ENOUGH...AS WESTERN UPPER RIDGE BACKBUILDS A BIT INTO THE FOUR CORNERS AREA...TO DRIVE A WEAKENING COOL FRONT SOUTHEAST THROUGH THE BLACKSBURG FORECAST ON MONDAY INTO MONDAY NIGHT...PRECEDED AND ACCOMPANIED BY A MORE ORGANIZED LINE OF SHOWERS/STORMS...TO BE FOLLOWED BY SOMEWHAT DRIER AIR ACROSS NORTHWESTERN SECTIONS BY TUESDAY. HOWEVER...FRONT WILL LIKELY STALL OVER OR JUST TO THE SOUTH OF THE SOUTHEASTERN COUNTIES IN THE BLACKSBURG FORECAST AREA...MAINTAINING A BETTER THREAT FOR ADDITIONAL SHOWERS/STORMS INTO MID WEEK ACROSS AT LEAST SOUTHSIDE VA INTO NC UNTIL NEXT PUSH OF MODIFIED COOL AIR ARRIVES FROM THE NORTHWEST LATER ON WEDNESDAY (IF AT ALL). AGAIN WITH LITTLE OR NO SIGNIFICANT CHANGE OF AIR MASS THROUGH THE LONG TERM PERIOD...ESPECIALLY ACROSS THE SOUTHEASTERN HALF OF THE FORECAST AREA...EXPECT LITTLE CHANGE IN TEMPERATURE ON A DAY BY DAY BASIS...MAINLY 60S AT NIGHT...BUT WITH SOME NEAR 70F READINGS IN PORTIONS OF THE PIEDMONT...WITH MID 70S TO MID 80S MOUNTAINS TO AROUND 90 PIEDMONT EACH AFTERNOON. HPC BIAS CORRECTED GUIDANCE USED TO POPULATE LONG RANGE GRIDDED FIELDS...WITH ONLY SUBTLE TWEAKS TO REFLECT TOPOGRAPHICALLY DRIVEN LOCAL CLIMATOLOGICAL BIASES AS/WHERE APPROPRIATE. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... AS OF 130 PM EDT FRIDAY... LOW CLOUDS ARE MIXING OUT IN THE NRV AND ROA VALLEYS THIS AFTERNOON. AREA OF CONVECTION TO OUR WEST MOVING EAST TOWARD THE MOUNTAINS. MVFR CONDITIONS EXPECTED IN LOW CLOUDS AND CONVECTION THIS AFTERNOON INTO TONIGHT. MODELS EMPHASIZE A SHRTWV MOVING INTO FAR WRN VA/NC LATE IN THE DAY. THIS MAY PRODUCE SCT STORMS...BUT LOW CONFIDENCE ON EXACT TIME OF IMPACT FOR ANY OF TERMINALS. WILL MAINTAIN VCTS WITH THE BEST CHANCE EXPECTED AFTER 20Z/4PM. MEAN WINDS ALOFT ARE 10 KTS OR LESS...SO ANY SHRA/TSRA THAT DEVELOP WILL BE SLOW MOVING. DEEPER MOISTURE WILL OVERTAKE THE REGION THIS WEEKEND WITH GREATER COVERAGE OF SHOWERS AND STORMS...ESPCLY DURING THE AFTERNOON AND EVENING EACH DAY THROUGH MONDAY. LOCAL MVFR/IFR CONDITIONS WILL BE ASSOCIATED WITH THE MORE ORGANIZED STORMS. OUTSIDE OF THIS MAINLY DIURNALLY DRIVEN CONVECTION...THE ONLY OTHER FLIGHT WEATHER HAZARDS WOULD BE FROM OVERNIGHT VALLEY FOG. A COLD FRONT IS EXPECTED TO DROP SOUTHEAST OUT OF THE OHIO VALLEY MONDAY...CROSSING THE MID ATLANTIC REGION. WITH THE PASSAGE OF THIS FRONT...WINDS SHOULD BECOME NORTHERLY...WITH A DAY OR TWO OF DRY WEATHER AND VFR CONDITIONS FOLLOWING THE FRONTAL PASSAGE FOR MID WEEK. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...PM NEAR TERM...KK/PM SHORT TERM...JH LONG TERM...WERT AVIATION...KK/PM
Hazardous weather outlook, Aug 3, 5:21 AM EDT, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 521 AM EDT FRI AUG 3 2012 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>045-040930- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON- CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE- PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE- GREENBRIER- 521 AM EDT FRI AUG 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. POTENTIAL EXISTS FOR STRONG TO SEVERE STORMS THIS WEEKEND... MAINLY DURING THE AFTERNOON AND EVENING. THUNDERSTORMS ARE POSSIBLE EACH DAY FROM SATURDAY THROUGH MONDAY. STORMS THIS WEEKEND WILL BE SLOW MOVING...LOCALIZED HEAVY RAINFALL POSSIBLE. RAINFALL AMOUNTS OF OVER 2 INCHES IN AN HOUR IN THE MOUNTAINS...AND 3 INCHES IN AN HOUR IN THE PIEDMONT...WILL PRODUCE FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 3, 2:43 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
243 PM EDT FRI AUG 3 2012
WVZ045-031945-
GREENBRIER WV-
243 PM EDT FRI AUG 3 2012
...A STRONG THUNDERSTORM WILL AFFECT GREENBRIER COUNTY...
AT 239 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER RENICK...
MOVING NORTHEAST AT 10 MPH.
WIND GUSTS TO 30 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.
MOTORISTS ON U.S. 219 FROM JUST NORTH OF THE GREENBRIER VALLEY
AIRPORT...TO THE POCAHONTAS COUNTY LINE WILL EXPERIENCE VERY HEAVY
RAIN AND FREQUENT CLOUD-TO-GROUND LIGHTNING WITH THIS THUNDERSTORMS.
THIS STORM WILL BE NEAR LEONARD AROUND 250 PM...RORER AROUND 310 PM
AND BEARTOWN STATE PARK AROUND 315 PM.
LAT...LON 3811 8035 3805 8026 3804 8021 3805 8018
3804 8016 3806 8011 3807 8000 3806 8000
3782 8039 3811 8045 3817 8036
RABThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 3:34 PM EDT | Special Weather Statement | RNK | Pittsylvania, City of Danville | 56 min |
| Aug 3, 3:49 PM EDT | Special Weather Statement | RNK | Smyth | 41 min |
| Aug 3, 4:19 PM EDT | Special Weather Statement | RNK | Tazewell | 26 min |
| Aug 3, 4:35 PM EDT | Special Weather Statement | RNK | Halifax | 55 min |
| Aug 3, 5:07 PM EDT | Areal Flood Advisory | RNK | Tazewell | 5 hr |
| Aug 3, 5:16 PM EDT | Special Weather Statement | RNK | Campbell, Halifax, Pittsylvania, City of Danville, City of Lynchburg | 59 min |
| Aug 3, 5:25 PM EDT | Special Weather Statement | RNK | City of Danville | 65 min |
| Aug 3, 5:37 PM EDT | Special Weather Statement | RNK | Montgomery | 38 min |
| Aug 3, 6:19 PM EDT | Special Weather Statement | RNK | Bedford, City of Lynchburg | 41 min |
| Aug 3, 6:29 PM EDT | Special Weather Statement | RNK | Appomattox, Charlotte, Halifax | 46 min |
| Aug 3, 7:23 PM EDT | Special Weather Statement | RNK | Appomattox, Buckingham | 52 min |
| Aug 3, 6:50 PM EDT | Special Weather Statement | RNK | Rockingham | 55 min |
| Aug 3, 6:59 PM EDT | Flash Flood Warning | RNK | Rockingham | 3 hr |
| Aug 3, 7:27 PM EDT | Severe Thunderstorm Warning | RNK | Rockingham | 48 min |
| Aug 3, 3:26 PM EDT | Areal Flood Advisory | RNK | Greenbrier | 2 hr |
| Aug 3, 5:58 PM EDT | Special Weather Statement | RNK | Mercer | 47 min |
Nearby
Special Weather Statements in West Virginia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.